Translator Disclaimer
June 2018 Asymptotic Behavior of Solutions to the One-dimensional Keller-Segel System with Small Chemotaxis
Yumi YAHAGI
Tokyo J. Math. 41(1): 175-191 (June 2018). DOI: 10.3836/tjm/1502179267

Abstract

In this paper, the one-dimensional Keller-Segel system defined on a bounded interval with the Neumann boundary conditions is considered. The system describes the phenomenon such that the cellular slime molds form an aggregation by the chemotaxis movement. In the case of small chemotaxis, the asymptotic behavior of solutions to the system are analyzed, as the time development, by using the Fourier series. Some of numerical examples are also given.

Citation

Download Citation

Yumi YAHAGI. "Asymptotic Behavior of Solutions to the One-dimensional Keller-Segel System with Small Chemotaxis." Tokyo J. Math. 41 (1) 175 - 191, June 2018. https://doi.org/10.3836/tjm/1502179267

Information

Published: June 2018
First available in Project Euclid: 26 January 2018

zbMATH: 06966863
MathSciNet: MR3830813
Digital Object Identifier: 10.3836/tjm/1502179267

Subjects:
Primary: 35K15
Secondary: 60H30

Rights: Copyright © 2018 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.41 • No. 1 • June 2018
Back to Top